# SDR DALA2014081504615

- Difficulty date: August 13, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REPAIR DOUBLER ON LOWER FAIRING ASSY 3703A.  REPAIR DOUBLER WAS REMOVED IAW SRM 51-30-2, NEW DOUBLER AND FILLER WERE FABRICATED IAW SRM 55-01, FIG 4.   NEW DOUBLER AND FILLER WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21, REPAIR PARTS WERE INSTALLED IAW SRM 55-01, FIG 4.
